# SDR 2008UALA01841

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 29,695 hours, 8,016 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW EMERGENCY LIGHTS GO ON AND OFF INTERMITTENTLY.  COULD NOT DUPLICATE LIGHT MALFUNCTION. TEST OK NO FAULTS DETECTED. AC OK FOR SERVICE.
